Computational aspects of the maximum diversity problem

Date
1996
Authors
Ghosh, J. B.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Operations Research Letters
Print ISSN
0167-6377
Electronic ISSN
1872-7468
Publisher
Elsevier
Volume
19
Issue
4
Pages
175 - 181
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We address two variations of the maximum diversity problem which arises when m elements are to be selected from an n-element population based on inter-element distances. We study problem complexity and propose randomized greedy heuristics. Performance of the heuristics is tested on a limited basis.

Course
Other identifiers
Book Title
Keywords
Maximum diversity, Computational complexity, Heuristics
Citation
Published Version (Please cite this version)